# SDR DALA2022040602325

- Difficulty date: March 23, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUCKLED FUSELAGE SKIN AT POTABLE WATER DRAIN LOWER FUSELAGE STA 274-294. SUMMARY SEE NRC 047-0019:5310-2006/001 00210: REPAIRED PER B717 SRM 53-03-01-2R-1. (LP #2167669)
